# SDR 2017F00194

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: General aviation
- Aircraft: N9820F
- Make and model: Cessna 208B
- Aircraft serial: 208B0410
- Aircraft time: 18,443 hours, 37,864 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN540A
- Condition: Sheared
- Component: Bolt
- Component part number: AN540A
- Stage of operation: LD
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

TWO AN5-40A BOLTS SHEARED UPON LANDING. TORQUES WASH VERIFIED TO BE CORRECT AND WHEN WHEEL WAS BUILT UP TORQUE SEAL WAS USED. THREADED PORTION OF THE BOLT SHEARED CLEAN THIS IS THE SECOND AIRCRAFT IN THE FLEET TO HAVE THIS ISSUE. WHEEL WAS REMOVED AND A NEW WHEEL INSTALLED.  WE LOCATED THE BAG FROM WHICH THE BOLTS APPEARED TO COME FROM IN THE PARTS ROOM AND REMOVED ALL BOLTS WITHIN THIS LOT NUMBER.  ALL MECHANICS AND PILOTS ARE INSPECTING THE WHEEL BOLTS UPON EACH LANDING. LOT NUMBER 84295/3214
